| Model Number |
MI1210 SYNCHRONY ST |
| Medical Device Problem Codes |
Circuit Failure (1089); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been explanted and has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.
Event or Problem Description
Information was received that the user was re-implanted on (b)(6) 2023.According to the device explant report form the device was explanted due to progressive malfunctioning leading to complete absence of auditory sensation.Further, fibrous tissues around the electrode lead, firmly attached to the skull, was observed at explantation.The lead and the electrode was surrounded by scar tissue firmly adherent to bony walls.
Event or Problem Description
The user was re-implanted on (b)(6) 2023.
Additional Manufacturer Narrative
Conclusion: the device investigation revealed a defective welding joint between feed-through pin and the implant coil.Other mechanical damages found during investigation are very likely related to the removal surgery.The investigation results appear to match the problems mentioned in the user report.This is a final report.